Sardaryan T. G. On the solvability of one system of nonlinear Hammerstein-type integral equations on the semiaxis
AbstractWe study the problems of construction of positive summable and bounded solutions for the systems of nonlinear Hammerstein-type integral equations with difference kernels on the semiaxis. The indicated systems have direct applications to the kinetic theory of gases, the theory of radiation transfer in spectral lines, and the theory of nonlinear Ricker competition models for running waves.
How to Cite
SardaryanT. G., TerjyanT. E., and KhachatryanK. A. “Sardaryan T. G. On the Solvability of One System of nonlinear Hammerstein-Type Integral Equations on the Semiaxis”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 8, Aug. 2017, pp. 1107-22, http://umj.imath.kiev.ua/index.php/umj/article/view/1762.